# SDR UPS03240417

- Difficulty date: March 26, 2002
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 52,743 hours, 33,744 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  SUSPECT CRACK AT 1263 UPPER BEAM AT INNER RADIUS OF FLANGE ADJACENT TO THIRD FASTENER VERT, FROM I/B END, RT TORQUE BOX (GUSSET).  HFEC C/W CRACK CONFIRMED AND ENDS MARKED.  GUSSET AND ANCILLARY STRUT URE DISPLACED IAW SRM 5130-02.  NEW GUSSET INSTALLED IAW DWG 65C1387 4 AND UPS EO B727-5310-1239.
